# SDR UIEA2020033000565

- Difficulty date: March 28, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 74,031 hours, 13,241 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328913
- Part serial: 860811
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"LEFT HPSOV" STATUS MESSAGE( TRANSFERRED TO MDDR 126380 PER MEL 36-11-02-01, CAT 'C'.  REF LOG PAGE 1226389 ITEM M4: REMOVED AND REPLACED #1 ENGINE VALVE HIGH PRESSURE SHUTOFF IAW AMM 36-11-02. OPS TEST AND LEAK CHECK OK. P/N OFF 802170-12, S/N OFF 940611.  REF LOG PAGE 1226389 ITEM M5; REMOVED AND REPLACED CONTROLLER ASSY HIGH PRESSURE #1 ENGINE IAW AMM 36-11-08. OPS TEST AND LEAK CHECK OK, THIS CLEARS DMI 126380. )
